Alert archive / New Jersey / Special Weather Statements in 2017

Special Weather Statement, NWS Philadelphia/Mount Holly

October 24, 20175 counties in New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Oct 24, 2017, 10:51 AM EDT for 5 counties in New Jersey. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2017, 10:51 AM EDT (14:51 UTC)
Expired
Oct 24, 2017, 11:30 AM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly

Counties Hunterdon County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 129 km from the middle of the area, began a volume at 14:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 2.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2017-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2017-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 443 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
443 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

938 
WWUS81 KPHI 241451
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1051 AM EDT TUE OCT 24 2017

NJZ001-007>010-015-PAZ055-062-241530-
Morris-Hunterdon-Sussex-Somerset-Warren-Mercer-Monroe-Northampton-
1051 AM EDT TUE OCT 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...EASTERN
HUNTERDON...SUSSEX...SOMERSET...WARREN...NORTH CENTRAL MERCER...
EASTERN MONROE AND EASTERN NORTHAMPTON COUNTIES...

At 1050 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Columbia to near Pennington.
Movement was north at 60 mph.

Winds up to 50 mph are possible with these storms.

Locations impacted include...
Trenton, Morristown, Somerville, Port Jervis, Newton, Montague,
Bridgewater, Ewing, Dover, Madison, Hopatcong, Bound Brook, Manville,
Hackettstown, Boonton, Wharton, Washington, Rockaway, Blairstown and
Morris Plains.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4130 7457 4110 7448 4109 7450 4107 7449
      4104 7450 4105 7445 4085 7436 4023 7478
      4092 7509 4108 7504 4109 7500 4116 7490
      4124 7486 4132 7480 4135 7475 4136 7469
TIME...MOT...LOC 1450Z 196DEG 51KT 4091 7505 4036 7479 

$$

CMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 24, 9:30 AM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Oct 24, 9:30 AM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
930 AM EDT Tue Oct 24 2017

.SYNOPSIS...
A slow moving cold front will cross the area today and then move
offshore tonight. High pressure is expected to nose up from the
southwest and south for the second half of the work week. Another
cold front from the west is anticipated to arrive on Sunday. Low
pressure may develop along the boundary after it moves off the coast.
High pressure will build back over the area early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The Wind Advisory has been allowed to expire for the eastern
shore of MD. The Wind Advisory was previously extended until 11
AM for Carbon, Monroe, and Sussex counties. Winds will remain
elevated over the higher terrain. No other changes to headlines
at this time.

Previous Discussion...
NPW wind advisory expanded for gusty se winds to near 40 kt
this morning as per observations 3-430am am. Have heard of trees
down in Delaware and PNS/LSR's post as reports arrive and time
to issue. Just had 54 kt at Ship John Shoal!

06Z/24 NAM has trended back to some of the slower wetter
versions. I have to think the NAM is outperforming the other
models for this event...timing a big shot of wind early today
and also modeling the showers closer to the approaching front.

Bands of showers...some heavy developing newd into our area this
morning ahead of a progressive cold front with marginal
instability but considerable wind. Since the front probably
won't slow down much...rainfall amounts will be less. Still
1 to 2.5" amts in a few places with most areas less than 1
inch. SE winds gusty 35-45 mph this morning with isolated
higher gusts of 55 - 60 mph. Please see SWODY1 on svr and have
played it slight chc but if it occurs, damaging wind potential.
Just not getting much lightning at this time but that could
change...so no guarantees on outcome.

Rain ends from west to east faster than previous forecast.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Showers may still be lingering over Atlantic coastal sections
of NJ and DE at 6 PM but should move off the coast by 10 PM.
Partial clearing but not much wind as it turns light west to
northwest. Dense fog patches may form in the residual moist
boundary layer though the mos guidance doesn't have it...and i
dont think the MOS and SREF handle shallow moist fog situations
very well.

Depending on the low temps between 11 PM and 1 AM we may have a
record warm min. if you were just using this mornings mins...the
temps are running 20 to 25 degrees above normal. But tonight is
when we will know if we have a near miss or not.

Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF which pretty much ends all rain except for
the e parts of NJ/DE.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The last of the showers associated with the low/front from
Tuesday will be exiting off the coast Wed morning. Fair weather
and more seasonable temperatures are expected from Wed thru
Saturday. Temperatures on Thu will be a little below normal,
something that hasn't happened much this October.

Another trough will be developing across the Plains and
deepening while heading towards our area. Another slow moving
front and low pressure moving along it offers the possibility
for more rains late this weekend and into Monday. We have slgt
ch pops for Sat night attm, in case the system arrives a bit
earlier, the trend is to make the system arrive a bit later, so
these pops may be removed later today. Temperatures will be near
normal Sunday, then again drop back below normal for the last
few days of the month. There is the possibility for some heavy
rains across the area, with the ample moisture that will be
arriving across the region. Pay attention to future forecasts
for more details.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Early this morning prior to 12z...Gusty se winds 28-38 kt.
isolated G 48kt possible. MVFR cigs with brief IFR conds in
showers spreading newd. Isolated tstm possible.

Today...Variable conds from VFR to IFR in showers with isolated
tstms during the morning-midday. A tstm this morning or midday
may produce an isolated southerly wind gust to 45 to 50 kt but
for now the prob too low to mention in most TAF locations. LLWS
automatically added to the TAFS this morning where algorithm
generated appropriate. otherwise gusty se winds 28-38 kt 12-14z
diminish thereafter inland and become south to southwest during
the afternoon from west to east as conditions improve to VFR in
any remaining showers. Winds may stay strong at KACY til 17z.
Improvement in cigs/vsby may not reach ACY til about 21-23z.
Please see TAFS for details.

Tonight...VFR except sub VFR vcnty KACY improving. However, IFR
conds in patchy fog may develop at the TAF sites for a time
toward 06z/25.  light wind turning west to northwest.

OUTLOOK...

Wednesday through Saturday...Mainly VFR.

&&

.MARINE...
GLW everywhere now with ending times from west to east this
afternoon. Then eventually back to SCA tonight, once the push
of gale force gusts subsides.

GLW for 2 to 4 hours of gusts 35-45kt between 08z-14z for DE
Bay and 09z-17z NJ and DE ATLC coasts, possibly lingering NNJ
coast til near 00z.

Tonight...A Small Craft Advisory will eventually replace the GLW
for our ocean waters. We are expecting a south wind around 20
knots becoming west and diminishing around 10 knots. Gusts
around 30 knots are possible on Tuesday evening on our ocean
waters. Wave heights are anticipated to be 6 to 9 feet on our
ocean waters in the evening then slowly subside.

OUTLOOK...

Wednesday through Thursday morning...A Small Craft Advisory
will continue on the ocean thru noon Thursday. Sct showers Wed
morning, then fair weather expected.

Thursday afternoon through Saturday night...No marine headlines
are anticipated. Fair weather thru Sat, then slgt chc for
showers Sat night.

&&

.HYDROLOGY...
Hydro: storm total rainfall thru tonight, generally .5 to 1.5"
with in excess of 2 inches possible, most favored over NJ or DE.
Leaf-clogged drains will enhance the possibility of ponding of
water on roadways. New 06z/24 NAM does impressive redevelopment
this aftn in NJ.

&&

.CLIMATE...
Vulnerable record high minimums today the 24th:

Allentown     58 1975

Atlantic City 63 2001

Philadelphia  63 1900

We will know on this by 05z/25...later tonight.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 AM EDT this morning for PAZ054-055-070-
     071-101>106.
NJ...Wind Advisory until 11 AM EDT this morning for NJZ001-008>010-
     012-015.
     Wind Advisory until 1 PM EDT this afternoon for NJZ013-014-
     016>027.
DE...Wind Advisory until 11 AM EDT this morning for DEZ001.
     Wind Advisory until 1 PM EDT this afternoon for DEZ002>004.
MD...Coastal Flood Advisory until noon EDT today for MDZ008-012-015-
     019.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ450>453.
     Gale Warning until 4 PM EDT this afternoon for ANZ454-455.
     Gale Warning until 2 PM EDT this afternoon for ANZ430-431.

&&

Synopsis...O'Hara
Near Term...Drag/Franck
Short Term...Drag
Long Term...O'Hara
Aviation...Drag
Marine...Drag
Hydrology...
Climate...
Hazardous weather outlook, Oct 24, 9:25 AM EDT, 1 hour 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
925 AM EDT Tue Oct 24 2017

NJZ001-008>010-012-015-251330-
Sussex-Morris-Hunterdon-Somerset-Middlesex-Mercer-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey and northwest New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ007-251330-
Warren-
925 AM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...Today and Tonight.

Areas of heavy rainfall are likely today may cause localized
flooding of roadways and areas of poor drainage. A strong
thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ002>004-NJZ013-014-016>024-026-027-251330-
Kent-Inland Sussex-Delaware Beaches-Western Monmouth-
Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington-
Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May-
Coastal Ocean-Southeastern Burlington-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, central New Jersey and southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ020-PAZ060>062-251330-
Caroline-Berks-Lehigh-Northampton-
925 AM EDT Tue Oct 24 2017

This Hazardous Weather Outlook is for northeast Maryland and east
central Pennsylvania.

.DAY ONE...Today and Tonight.

A strong thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ008-012-015-019-251330-
Cecil-Kent MD-Queen Annes-Talbot-
925 AM EDT Tue Oct 24 2017

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001-PAZ054-055-070-071-101>106-251330-
New Castle-Carbon-Monroe-Delaware-Philadelphia-Western Chester-
Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks-
Lower Bucks-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Pennsylvania and southeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this morning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ025-251330-
Coastal Atlantic-
925 AM EDT Tue Oct 24 2017

...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southern New Jersey.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

A strong thunderstorm may cause isolated wind damage this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ454-455-251330-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A thunderstorm may produce gusts to 45 kt today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ450>453-251330-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-251330-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
925 AM EDT Tue Oct 24 2017

...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

A thunderstorm may produce gusts to 45 kt today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Oct 24, 9:52 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
952 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     NON-TSTM WND DMG DOWNER                  39.69N  75.05W
10/24/2017                   GLOUCESTER         NJ   DEPT OF HIGHWAYS

            DOWNED TREE AND WIRES ON US HIGHWAY 322 NEAR THE
            INTERSECTION OF FRIES MILL ROAD. ALL LANES ARE CLOSED.

&&

EVENT NUMBER PHI1701645

CMS
Special weather statement, Oct 24, 9:59 AM EDT, 52 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
959 AM EDT TUE OCT 24 2017

NJZ009-015-017>019-PAZ070-071-104>106-241430-
Hunterdon-Northwestern Burlington-Camden-Mercer-Gloucester-Lower
Bucks-Upper Bucks-Eastern Montgomery-Delaware-Philadelphia-
959 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT SOUTH CENTRAL HUNTERDON...NORTHWESTERN
BURLINGTON...NORTHWESTERN CAMDEN...NORTHWESTERN MERCER...NORTH
CENTRAL GLOUCESTER...BUCKS...EASTERN MONTGOMERY...EAST CENTRAL
DELAWARE AND PHILADELPHIA COUNTIES...

At 958 AM EDT, a shower was located over Center City, or over
Philadelphia, moving north at 60 mph.

Winds up to 40 mph are possible with this shower.

Locations impacted include...
Philadelphia, Trenton, Camden, Gloucester City, Bensalem, Ewing,
Deptford, West Deptford, Bellmawr, Yeadon, Woodbury, Pitman,
Doylestown, Byram, Riverside, Palmyra, Hatboro, Folcroft, Bedminster
and Ambler.

LAT...LON 3970 7515 3994 7531 4055 7515 4035 7474
TIME...MOT...LOC 1358Z 195DEG 54KT 3999 7518

CMS
Special weather statement, Oct 24, 10:00 AM EDT, 51 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1000 AM EDT TUE OCT 24 2017

NJZ001-007>009-PAZ055-062-241430-
Morris-Hunterdon-Sussex-Warren-Monroe-Northampton-
1000 AM EDT TUE OCT 24 2017

...A SHOWER WILL AFFECT WEST CENTRAL MORRIS...NORTHWESTERN
HUNTERDON...SUSSEX...WARREN...EASTERN MONROE AND NORTHEASTERN
NORTHAMPTON COUNTIES...

At 1000 AM EDT, a shower was located over Roxburg, or 9 miles
northeast of Easton, moving northeast at 65 mph.

Winds up to 40 mph are possible with this shower. An isolated
lightning strike is also possible.

Locations impacted include...
Easton, Newton, Hopatcong, Forks, East Stroudsburg, Hackettstown,
Wilson, Washington, Blairstown, Nazareth, Bangor, Franklin, Stanhope,
Pen Argyl, Hamburg, Netcong, Wind Gap, Belvidere, Harmony and Oxford.

LAT...LON 4114 7446 4057 7504 4076 7540 4125 7515
      4125 7513 4115 7515 4114 7509 4108 7503
      4109 7500 4116 7490 4121 7486 4123 7487
      4127 7484
TIME...MOT...LOC 1400Z 209DEG 58KT 4079 7509

CMS
Local storm report, Oct 24, 10:07 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1007 AM EDT TUE OCT 24 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     NON-TSTM WND DMG CLAYTON                 39.66N  75.08W
10/24/2017                   GLOUCESTER         NJ   AMATEUR RADIO

            LARGE TREE LIMBS DOWN.

0932 AM     NON-TSTM WND DMG PLEASANT GROVE          40.78N  74.85W
10/24/2017                   MORRIS             NJ   SOCIAL MEDIA

            TREE AND WIRES DOWN ON PLEASANT GROVE ROAD IN LONG
            VALLEY.

&&

EVENT NUMBER PHI1701646
EVENT NUMBER PHI1701647

CMS
Special weather statement, Oct 24, 10:30 AM EDT, 21 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1030 AM EDT TUE OCT 24 2017

NJZ007-009-015-017>019-021-022-027-PAZ071-104>106-241500-
Camden-Atlantic-Southeastern Burlington-Mercer-Hunterdon-Northwestern
Burlington-Cumberland-Warren-Gloucester-Lower Bucks-Eastern
Montgomery-Philadelphia-Upper Bucks-
1030 AM EDT TUE OCT 24 2017

...A LINE OF SHOWERS WILL AFFECT CAMDEN...NORTHWESTERN ATLANTIC...
SOUTHEASTERN BURLINGTON...WESTERN MERCER...HUNTERDON... NORTHWESTERN
BURLINGTON...NORTHEASTERN CUMBERLAND...CENTRAL WARREN...
SOUTHEASTERN GLOUCESTER...BUCKS...EASTERN MONTGOMERY AND
NORTHEASTERN PHILADELPHIA COUNTIES...

At 1028 AM EDT, radar indicated showers were located along a line
extending from Milford to near Chesilhurst. Movement was north at 55
mph.

Winds up to 40 mph are possible with these showers.

Locations impacted include...
Philadelphia, Trenton, Cherry Hill, Bensalem, Evesham, Mount Laurel,
Ewing, Willingboro, Voorhees, Medford, Lindenwold, Hammonton,
Lumberton, Florence, Burlington, Bristol, Mount Holly, Doylestown,
Byram and Riverside.

LAT...LON 4099 7490 4080 7485 4079 7489 4075 7484
      4051 7478 4051 7480 3988 7462 3949 7495
      4048 7519
TIME...MOT...LOC 1428Z 190DEG 49KT 4055 7508 3971 7491

CMS
Special weather statement, Oct 24, 10:51 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1051 AM EDT TUE OCT 24 2017

NJZ001-007>010-015-PAZ055-062-241530-
Morris-Hunterdon-Sussex-Somerset-Warren-Mercer-Monroe-Northampton-
1051 AM EDT TUE OCT 24 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...EASTERN
HUNTERDON...SUSSEX...SOMERSET...WARREN...NORTH CENTRAL MERCER...
EASTERN MONROE AND EASTERN NORTHAMPTON COUNTIES...

At 1050 AM EDT, radar indicated strong thunderstorms were located
along a line extending from near Columbia to near Pennington.
Movement was north at 60 mph.

Winds up to 50 mph are possible with these storms.

Locations impacted include...
Trenton, Morristown, Somerville, Port Jervis, Newton, Montague,
Bridgewater, Ewing, Dover, Madison, Hopatcong, Bound Brook, Manville,
Hackettstown, Boonton, Wharton, Washington, Rockaway, Blairstown and
Morris Plains.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4130 7457 4110 7448 4109 7450 4107 7449
      4104 7450 4105 7445 4085 7436 4023 7478
      4092 7509 4108 7504 4109 7500 4116 7490
      4124 7486 4132 7480 4135 7475 4136 7469
TIME...MOT...LOC 1450Z 196DEG 51KT 4091 7505 4036 7479

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 2:42 AM EDTGale WarningPHI16 hr
Oct 24, 6:50 AM EDTSpecial Weather StatementPHICumberland40 min
Oct 24, 7:32 AM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester28 min
Oct 24, 8:00 AM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Somerset30 min
Oct 24, 8:33 AM EDTWind AdvisoryPHISussex2 hr
Oct 24, 8:58 AM EDTSpecial Weather StatementPHIWarren32 min
Oct 24, 9:27 AM EDTSpecial Weather StatementPHIWarren33 min
Oct 24, 9:59 AM EDTSpecial Weather StatementPHIGloucester31 min
Oct 24, 10:00 AM EDTSpecial Weather StatementPHISussex, Warren30 min
Oct 24, 10:30 AM EDTSpecial Weather StatementPHIBurlington, Camden, Hunterdon30 min
Oct 24, 11:03 AM EDTSpecial Weather StatementPHIAtlantic, Burlington27 min
Oct 24, 11:11 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset34 min
Oct 24, 11:26 AM EDTSpecial Weather StatementPHIMorris, Somerset34 min
Oct 24, 11:31 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Ocean29 min
Oct 24, 12:03 PM EDTSpecial Weather StatementPHIMiddlesex, Morris, Sussex27 min
Oct 24, 12:28 PM EDTSpecial Weather StatementPHIMorris32 min
Oct 24, 1:04 PM EDTSpecial Weather StatementPHIMonmouth26 min
Oct 24, 2:16 PM EDTSmall Craft AdvisoryPHI13 hr
Oct 24, 5:08 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 5:37 PM EDTSpecial Marine WarningPHI53 min
Oct 24, 5:41 PM EDTSpecial Weather StatementPHIAtlantic34 min
Oct 24, 5:53 PM EDTSpecial Marine WarningPHI67 min
Oct 24, 6:01 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Ocean4 hr
Oct 24, 6:13 PM EDTSpecial Weather StatementPHIOcean32 min
Oct 24, 8:07 AM EDTSpecial Weather StatementPHIChester, Montgomery23 min
Oct 24, 8:28 AM EDTSpecial Weather StatementPHIBucks, Delaware, Lehigh, Montgomery, Northampton32 min
Oct 24, 8:52 AM EDTSpecial Weather StatementPHIMonroe23 min
Oct 24, 5:54 AM EDTCoastal Flood AdvisoryPHICecil, Kent, Queen Anne's, Talbot6 hr

Nearby

Special Weather Statements in New Jersey, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.